# SDR REXA2017041900527

- Difficulty date: April 19, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 8,284 hours, 5,604 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100801
- Part serial: B004368
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK DOES NOT TEST PROPERLY.   SWAPPED OBSERVER`S OXYGEN MASK WITH CAPTAIN`S AND PREFORMED OPS CHECK IAW AMM 35-31-00. REMOVED AND REPLACED THE OXYGEN MASK.
